# SDR ASMF200610001

- Difficulty date: October 1, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- Aircraft time: 46,321 hours, 31,602 cycles
- Engine: Pwa JT8D219
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: 92743642
- Part serial: SS
- Condition: Failed
- Location: Static Port Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, LT STATIC PORT HEATER WAS OUT OF SERVICE. CORRESPONDING BREAKERS WERE RESEATED BUT FAILURE CONTINUED. R2-99 RELAY WAS DETECTED DAMAGED, SO IT WAS REPLACED IAW MM 30-30-00, TESTED CORRECT.
